MAUDE Adverse Event Report: VASCUTEK LTD GELSOFT; GELSOFT DOUBLE BIFURCATE

VASCUTEK LTD GELSOFT; GELSOFT DOUBLE BIFURCATE
Model Number GELSOFT DOUBLE BIFURCATE
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The site advised that the device is not available; therefore no evaluation of the graft was possible.(b)(4).Review of similar complaints of leakage for all gelsoft branded devices gave an occurrence rate of b4.Additional information was requested from the clinician regarding the procedure.A review of the retained qc and manufacturing records for this batch (with attention to all in process and base material porosity testing) confirmed that the batch was manufactured to its design specification.The site advised that the device is not available.No issue was found with the manufacturing of the batch (based on the review of the retained production records).The root cause of the reported defect could not be determined.Vascutek ltd.Considers this event as closed.Further action is not planned, however, the issue will be tracked and trended as part of the on-going complaints trending and reporting process, if an adverse trend develops action may be taken at that time.
 
Event or Problem Description
Vascutek ltd.S (b)(4) distribution partner ((b)(4)) reported an incidence of blood leakage of a gelsoft bifurcate graft.The graft was originally implanted on (b)(6) 2019.The patient underwent a laparotomy procedure on (b)(6) 2021 for the removal of a pseudo aneurysm; it was noted after the removal of the aneurysm blood leakage was observed from the in-situ gelsoft graft.The event was reported to vascutek ltd.As possibly device related.

Brand Name
GELSOFT
Common Device Name
GELSOFT DOUBLE BIFURCATE
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
MDR Report Key11471915
Report Number9612515-2021-00009
Device Sequence Number4537711
Product Code DSY
UDI-Device Identifier05037881110011
UDI-Public05037881110011
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P890045/S1
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberGELSOFT DOUBLE BIFURCATE
Device Catalogue Number631809DB
Device Lot Number17705600
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2021
Initial Report FDA Received Date03/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;